English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Movement patterns and spatial relationships among African forest elephants

MPS-Authors
/persons/resource/persons179179

Blake,  Stephen
Abteilung Wikelski, Radolfzell, Max Planck Institut für Ornithologie, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Schuttler, S. G., Blake, S., & Eggert, L. S. (2012). Movement patterns and spatial relationships among African forest elephants. Biotropica, 44(4), 445-448. doi:10.1111/j.1744-7429.2012.00889.x.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-100C-2
Abstract
There is no abstract available